Just like the title says, after being on bi-monthly Remicade infusions for almost 2 years, today my body decided it didn’t want anything to do with it!I have to say, that was NOT a fun feeling. In a matter of seconds my chest got heavy, face got warm, breathing became difficult, and I just started to feel “wrong” about the situation. Thank god I was able to locate the help button because another 30 seconds or so I would have been out!I don’t want this to panic anyone because you really shouldn’t be afraid of Remicade, it has worked wonders for me and allowed me to live a normal life while on it. I really just want people to know what an oncoming reaction feels like so you can get help ASAP.Something felt a bit off from the get go but I shook the feeling off and attributed it to nerves. But it wasn’t long before I started to question if something very different was happening.THIS IS WHERE YOU SHOILD CALL FOR HELP.Trust yourself!! Worst case scenario, your wrong, nothing is wrong and you get a new warm blanket lol.But if I could have gone back I would have pushed the button then.The first thing I really thought felt weird was my head, I can’t even really describe it. But you’ll know if something is happening. My throat almost immediately followed and swallowing difficulty slightly increased. Then it traveled to my chest. And then everything just simultaneously started to feel heavy/stiff. As though the muscles were stopping what they were doing.That is when I hit the help button and someone came running in.A positive thing though. If you’re having a reaction, then stopping the medicine almost immediately reverses the reaction symptoms. In a mere 2 minutes I was back to normal aside from my minor panic episode.